# SDR ASAA2014112209716

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 7,646 hours, 2,394 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ELEVATOR PITOT CAVITATION LIGHT ON AFTER START FLOW CIRCUIT BREAKER POPPED. ACFT GROUNDED.  PERFORMED C/B RESET PROCEDURES IAW MM 20-60-01, NO FAULTS FOUND, NO DEFECTS NOTED.  PERFORMED FIM 30-31, TASK 805 NO FAULTS OPERATES NORMAL.
